# SDR AWXA200400566

- Difficulty date: May 24, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 40,453 hours, 27,373 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005602
- Part serial: 2920
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 50,217 hours, 34,451 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - ON CLIMBOUT OF PHX EN ROUTE FOR DEN THE CAPTAINS SLIDING WINDOW CRACKED, ELECTRICAL ARCING NOTED IN CORNER OF WINDOW, TURNED BACK TO PHX AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SLIDING WINDOW IAW T/C R1B56003, AND WINDOW HEAT CONTROL UNIT M322 IAW BMM 30-41-11, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST OF WINDOW HEAT CONTROL UNIT S/N 2920 CONFIRMED FAILURE OF UNIT FOR OUTPUT TEST. TEARDOWN OF UNIT FOUND BAD COLD SOLDER JOINT ON PC BOARD A1, JOINT WAS RE-SOLDERED AND UNIT TESTED GOOD IAW CMM 30-40-03, REV. 6.
